Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Certain reflexive sheaves on $ {\bf P}\sp{n}\sb{{\bf C}}$ and a problem in approximation theory


Author: Peter F. Stiller
Journal: Trans. Amer. Math. Soc. 279 (1983), 125-142
MSC: Primary 14F05; Secondary 41A15
DOI: https://doi.org/10.1090/S0002-9947-1983-0704606-6
MathSciNet review: 704606
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper establishes a link between certain local problems in the theory of splines and properties of vector bundles and reflexive sheaves on complex projective spaces.


References [Enhancements On Off] (What's this?)

  • [1] C. K. Chui and R. H. Wang, On smooth multivariate spline functions, CAT Report #3, Texas A & M Univ., 1981.
  • [2] -, Multivariate spline spaces, J. Math. Anal. Appl. (to appear). MR 701458 (84f:41010)
  • [3] P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, New York, 1978. MR 507725 (80b:14001)
  • [4] C. Okonek, M. Schneider and H. Spindler, Vector bundles on complex projective spaces, Birkhäuser, Stuttgart, 1980. MR 561910 (81b:14001)
  • [5] R. Hartshorne, Algebraic geometry, Grad. Texts in Math., Vol. 52, Springer-Verlag, Berlin, 1977. MR 0463157 (57:3116)
  • [6] R. H. Wang, The structural characterization and interpolation for multivariate splines, Acta Math. Sinica 18 (1975), 91-106. MR 0454458 (56:12709)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14F05, 41A15

Retrieve articles in all journals with MSC: 14F05, 41A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0704606-6
Keywords: Vector bundle, reflexive sheaf, splines
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society